# SDR CALA2018121102555

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 65,779 hours, 23,156 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Wire Harness
- Part number: 3250405XX0
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2 ENGINE BLEED TRIP OFF LIGHT ON STAYS ALLUMINATED AFTER CHECKLI ST CONTACT TOMC UNLOCKED FOR UPDATE REMOVED CANNON PLUG D528(OVER TEMP SWITCH), WOULD NOT RESET. REMOVED CANNON PLUG D30184, RESET BLEED LIGHT, LIGHT WENT OUT. REMOVED CANNON PLUG D30404 AND FOUND HARNESS SHORTED BETWEEN D52 8 AND D30184. ALSO FOUND FOLLOW THRU CONNECTOR DM28 CORRODED. REF WDM 36-11-11(W1268). REMOVED WIRING HARNESS W1268 FROM AIRCRAFT. IAW SWPM 20-10-11 AN D REF IPC 54-51-51-17. (W1268) RED TAPE HAS BEEN PLACED ON E2 PYLON ALONG HARNESS ROUTING PATH MX WILL BE REPLACING HARNESS AWAITING SHIPMENT
